i am 23 year old. i do masterbat daily over 8 years.
i wanted to stop it but i cant. now a days i dont have
morning eraction as well as strong eractions.
my friends say that is a big problem you have. i am so afraid about my sexual life. so please clear my doubts. am i in trouble. am i need any treatment.
please clarify my doubts...
Hi PP, There is only one good drug, YOU, yes you are the only drug you need, after all this time, and from the sound of it your friends telling you the same, time to take a break from masturbating, try the 8 week break for a start, so that's no masturbating or sexual contact for 8 weeks, the by week 4 you should start to get your nocturnal erections back along with your morning woods, and slowly things will get better, the 8 weeks is a way of rebooting your body.
That's if this works, don't forget you have been at it for over 8 years, but its a start, that can only get better, you should find if you stay with it your thinking and memory will get better, and if you have been having any other little problems like hair, skin, losing any muscle bulk, eye problems then during this 8 weeks sabbatical they should start to clear up.
Please come back at the end of the 8 weeks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.